# SDR IPXA2021031166714

- Difficulty date: March 1, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H O/B ELEVATOR HAS A CORRODED RIB AT POS. 3.REMOVED AND REPLACED R/H O/B ELEVATOR IAW EO MD11-2700-74700-D. (MINOR)
